MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7495181160
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Middle aged female with recent onset of chest pain.Procedure: l and r cardiac catheterization with percutaneous intervention.The ivus (intravascular ultrasound) catheter started to spin the run through wire.Both were removed together.A new one of each (ivus and run through) used for procedure without known injury.Manufacturer response for catheter, ultrasound, intravascular, opticross 6 (per site reporter), will obtain.

Brand Name
OPTICROSS 6
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key20179732
Report Number20179732
Device Sequence Number8196624
Product Code OBJ
UDI-Device Identifier08714729904762
UDI-Public(01)08714729904762(17)260403(10)33751205
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/14/2024
Report Date (Section F) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7495181160
Device Lot Number33751205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient Weight83 KG
Date Report Sent to FDA08/14/2024